# SDR 2007UALA01302

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 47,028 hours, 32,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR S-N 020 LINE REPAIR INSTALLED ON EXTERIOR SKIN 18 INCHES FROM LOWER SIDE & 8 INCHES FROM FWD SIDE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED LINE REPAIR.  FABRICATED & INSTALLED FILLER & EXTERNAL DOUBLER REPAIR.
